About this Journal Submit a Manuscript Table of Contents
Abstract and Applied Analysis
Volume 2013 (2013), Article ID 310679, 11 pages
http://dx.doi.org/10.1155/2013/310679
Research Article

-Dimensional Fractional Lagrange's Inversion Theorem

1Department of Mathematics, Faculty of Science, Taibah University, Al-Madinah, Saudi Arabia
2Department of Astronomy, Faculty of Science, Cairo University, Cairo 12613, Egypt

Received 10 November 2012; Revised 14 January 2013; Accepted 20 January 2013

Academic Editor: Ciprian A. Tudor

Copyright © 2013 F. A. Abd El-Salam. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

How to Cite this Article

F. A. Abd El-Salam, “ -Dimensional Fractional Lagrange's Inversion Theorem,” Abstract and Applied Analysis, vol. 2013, Article ID 310679, 11 pages, 2013. doi:10.1155/2013/310679